# SDR AALA202402069910

- Difficulty date: February 3, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 22,917 hours, 9,575 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  WHILE ACCOMPLISHING WORK CARD 08C20025006 (DVI-EMERGENCY ESCAPE SLIDE AND PRESSURE BOTTLE, MAINTENANCE FOUND HEAT SHRINK TUBING ON ONE END OF GIRT BAR FOR THE L1 SLIDE DAMAGED AND COVERED WITH CLEAR MYLAR TAPE. MAINTENANCE REPLACED THE HEAT SHRINK TUBING ON THE L1 DOOR GIRT BAR PER EO 2523J012-001.
